Has anyone had experience with their meds or mental condition making their penis feel almost numb making "complete" intercourse near impossible? I'm not having erectile problems - just a lack of sensation.
Seems like a trivial thing, but this is a big deal to me. My wife feels like it's part her fault for gaining weight - and she doesn't believe me that I am still, very much, sexually attracted to her. But it's not like I can prove it right now!
Anyone have experience with this? (I'm concerned with numbness - but if you had erectile issues this thread may be useful to others if you go ahead and include it)
What medications were you on when you had these issues? (I've had problems with every SSRI they tried. I'm not on any right now.)
Did the doc add any medications that helped?
Were there any supplements that helped?
Did it correct itself with time without making changes?
Is this just a crapty fact of life now?
Currently I am taking Risperdal and Ativan - and a few other meds for other conditions unrelated (and that I've been on for years without problems).